# SDR REXA97111

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT INTAKE HEAT FAILED EN ROUTE.  CLEANED AND RESECURED LOAD MONITOR AND THERMAL CONTROLLER CANNON PLUGS.  (X)
